Hi and thank you for sharing your question here! The area under the eyes is a very dynamic area in term of fluid shift and occasionally following Restylane injection under the eyes, the filler may absorb fluid and form a ridge under the eyes. Some other patient-related factors may also play a role (e.g. manipulating and applying pressure around the eyes for the first couple of days following injection). However, this issue is really unpredictable and it may still happen even at hands of the most experienced physician and with all the precautions being followed by the patient. I always ask my patients to do a follow up in 2 weeks if there is any concern with the results and in cases like yours, the ridge and the dent next to it can easily be smoothed out by injecting small doses of hyaluronidase and a slight message. Hence, it would be best to do a follow up with your physician. I hope it helps and good luck!
Please login or Register to submit your answer